# SDR 08FDEA01668

- Difficulty date: April 29, 2008
- Submitted: May 7, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327400500053
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR AT BL 0, FRAME 44, CENTER TRACK IS CRACKED AND CORRODED. REMOVED CORROSION ; OUT OF LIMITS IAW SRM 53-10-16  FIG 101. 100% MATERIAL LOSS. REPLACED WITH A NEW SEAT TRACK P/N 5327400500053, IAW SRM 51-40-44 & 51-40-21.
